MathSciNet Relay Station
MathSciNet bibliographic data
MR966658 62M09 (60G60)
Bektashov, S.; Dang Dyk Khau; Yadrenko, M. I. Optimal linear estimates for the unknown mean of a random field that is observable on the cross. (Russian) Vychisl. Prikl. Mat. (Kiev) No. 64 (1988), 116--121, 151; translation in J. Soviet Math. 66 (1993), no. 3, 2331–2335
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement